MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had a prime and fill anomaly.They were trying to do a set change and deliver a bolus but got stuck in the fill tubing loop.Insulin was squirting out during the manual prime process.The customer¿s blood glucose during the incident was 160 mg/dl.Troubleshooting was performed.They were able to rewind the device.However, the device did not exit the rewind complete/bolus delivery loop and complete the fill tubing process successfully.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Motor error alarm during the basic occlusion test due to faulty force sensor resistor.Unable to confirm prime/fill anomaly due to motor error alarm.Pump received with cracked battery tube thread, cracked reservoir tube lip and minor scratches on display window noted.No moisture damage on electronics and motor assembly noted.

Brand Name
530G INSULIN PUMP MMT-751PNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7080728
Report Number2032227-2017-70029
Device Sequence Number13777597
Product Code OZO
UDI-Device Identifier00643169507340
UDI-Public(01)00643169507340
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAP
Device Catalogue NumberMMT-751PNAP
Device Lot NumberA3751PNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Initial Date Received by Manufacturer 11/05/2017
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date12/04/2017
Supplement Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight145